# SDR SWAA2022030476305

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB; STAB STA 120.30 RIB VERT STIFFENER IS CRACKED 18' AFT OF FRONT SPAR NEAR LWR END. / CUTOUT CRACK ON L/H HORIZ STAB STA 120.30 RIB VERT STIFFNER 18' AFT OF FRONT SPAR AND LWR CHORD FASTENER HOLE. IAW 737 SRM 55-10-09-2R-5 STEP 4.B. HFEC VERT STIFFNER NO DEFECTS NOTED; HFEC RIB WEB FOR CRACKS NO DEFECTS NOTED; HFEC ALL IAW 737 NDT PT. 6; 51-00-00 PROC 23. HFEC OPEN HOLES NO DEFECTS NOTED IAW 737 NDT PT. 6; 51-00-00 PROC 16. VERIFIED REPAIR MATERIAL KIT P/N 55100003-01 AND REPAIR ANGLE -2 ANGLE MATERIAL P/N BAC1490-2793 7075-T6 ALL MATERIAL IAW BOEING DWG 55100003 REV B AND 737 SRM 55-10-09-2R-5 TABLE 201. FABRICATED REPAIR ANGLE -2 AND LOCATED AND DRILLED REPAIR MATERIAL IAW 737 SRM 51-40-05-0G-0.
